# SDR COMA0370012

- Difficulty date: April 24, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 1,007 hours, 755 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 895303
- Part serial: C110
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,015 hours, 761 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5679 LANDING GEAR DISAGREE WARNING, GEAR DID NOT RETRACT.  REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT
